# SDR AALA201809059002

- Difficulty date: August 31, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 51,154 hours, 19,177 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Broken
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE DOOR COVER LATCH BROKEN. THE AIRCRAFT WAS GROUNDED.  REPLACED R1 SLIDE COVER IAW STANDARD PRACTICES AMM 25-61-00.  OPS OK.
